MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 CHEST / EMERGENCY; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)

PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 CHEST / EMERGENCY; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Model Number DIGITALDIAGNOST 4.1 CHEST / EMERGENCY
Medical Device Problem Codes Device Handling Problem (3265); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference id: (b)(4).The digitaldiagnost 4.X is a stationary x-ray system for general radiographic purposes.As an option, a portable digital flat panel detector (model "skyplate") can be used for image capture.Philips received a complaint on digitaldiagnost 4.X indicating that the skyplate detector dropped and heavy shock registered to the detector.The device was outside of clinical use and there was no harm to patient or user.The remote service engineer (rse) performed analysis and concluded that the detector was dropped by the customer.The customer downloaded the shock log and confirmed that a heavy shock event was recorded.Test images were acquired following the incident, and no image artifacts were observed.The customer contacted philips to inquire about any additional actions required after a heavy shock event.The remote service engineer (rse) advised the customer to perform detector calibrations.Both gain calibration and pixel calibration were completed successfully.The customer confirmed responsibility for handling and servicing the device.The customer was informed to contact philips if further support is required, at which point a new service order would be created.No additional information is expected, and this concludes philips¿ remote support for this event.The system was functioning properly and was returned to clinical use.Based on the information available and the testing conducted, the cause of the reported problem was detector drop.The reported problem was confirmed by the customer.Thus, it is concluded that the detector was dropped by accident (use error).
 
Event or Problem Description
It was reported that the skyplate detector dropped and heavy shock registered to the detector.The device was not in clinical use and there was no patient or user harm.

Brand Name
DIGITALDIAGNOST 4.1 CHEST / EMERGENCY
Common Device Name
SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key23818699
Report Number3003768251-2025-000160
Device Sequence Number9963738
Product Code MQB
UDI-Device Identifier00884838074521
UDI-Public(01)00884838074521
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141736
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIGITALDIAGNOST 4.1 CHEST / EMERGENCY
Device Catalogue Number712033
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown